# SDR SWAA2018020719478

- Difficulty date: January 29, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 69,095 hours, 41,155 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 115A298210
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING WEB ASSEMBLY CRACKED AT APPROX ORSS 268.  R&R WEB ASSEMBLY PER DWG AND SRM.
